# SDR HEEA079359

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 14,412 hours
- System (JASC): 2210 · Autopilot System
- Part: Rate Gyro
- Part number: 7690001808102
- Part serial: 80041137
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GYRO CAUSES THE T/R GYRO CIRCUIT BREAKER TO POP. SENT TO MASCO FOR INSPECTION AND REPAIR.
